MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0055
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Lack of Effect (4065)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Movement Disorder (4412)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the intracept procedure did not provide effective pain relief for the patient.The patient experienced pain, difficulty walking, and a fracture after the procedure.Imaging was not provided and as a result, the patients fracture could not be confirmed.
 
Event or Problem Description
It was reported that the intracept procedure did not provide effective pain relief for the patient.The patient experienced pain, difficulty walking, and a fracture after the procedure.Imaging was not provided and as a result, the patient's fracture could not be confirmed.Additional information was received that the patient will undergo a kyphoplasty.The fracture was identified at a follow-up visit postoperatively.
 
Additional Manufacturer Narrative
Correction to initial emdr in block d4.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to supplemental emdr in describe event or problem field (b5) in section b, adverse event or product problem.
 
Event or Problem Description
It was reported that the intracept procedure did not provide effective pain relief for the patient.The patient experienced pain, difficulty walking, and a fracture after the procedure.Imaging was not provided and as a result, the patients fracture could not be confirmed.Additional information was received that the patient will undergo a kyphoplasty.The fracture was identified at a follow-up visit postoperatively.
 
Event or Problem Description
It was reported that the intercept procedure did not provide effective pain relief for the patient.The patient experienced pain, difficulty walking, and a fracture after the procedure.Imaging was not provided and as a result, the patient's fracture could not be confirmed.Additional information was received that the patient will undergo a kyphoplasty.The fracture was identified at a follow-up visit postoperatively.Additional information was received that the patient was treated with a kyphoplasty.Additional information was received that the patient was treated with a kyphoplasty.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
This report is being submitted to correct the model number and catalog number field (d4) in section d, suspect medical device.The lot number is unknown as no further information has been obtained despite good faith efforts.
 
Event or Problem Description
It was reported that the intracept procedure did not provide effective pain relief for the patient.The patient experienced pain, difficulty walking, and a fracture after the procedure.Imaging was not provided and as a result, the patient's fracture could not be confirmed.Additional information was received that the patient will undergo a kyphoplasty.The fracture was identified at a follow-up visit postoperatively.Additional information was received that the patient was treated with a kyphoplasty.

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
RELIEVANT MEDSYSTEMS, INC.
7201 metro blvd ste 300
mn 55439
edina MN 55439
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key20896850
Report Number3006630150-2024-08612
Device Sequence Number5004100
Product Code GXI
UDI-Device Identifier00852454006219
UDI-Public(01)00852454006219(17)260306(10)106538945
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2026
Device Model NumberRLV 0055
Device Catalogue NumberRLV 0055
Device Lot Number106538945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer12/16/2024
06/17/2025
09/03/2025
10/01/2025
10/31/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date01/08/2025
07/09/2025
10/01/2025
10/31/2025
11/25/2025
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age81 YR
Patient SexUnknown